# SDR CALA2025032403122

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 104,770 hours, 24,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Iced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L UNABLE TO DISARM. FOUND ICE IN GIRT BAR AREA, CLEANED AND LUBED GIRT AREA, SLIDE ARMS AND DISARMS FREELY. SLIDE ARMING AND DISARMING NORMAL AS PER AMM. 25-66-00 / 201.
